MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5532-G-513
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.Review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: tritanium patella-symmetric; cat# 5556-l-360; lot# am3e; triathlon p/a ps beaded #5r; cat# 5516f502; lot# beh9n; tritanium bplate triathlon s5; cat# 5536b500; lot# ctd13537.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Company representative reported patient had knee revision.
 
Additional Manufacturer Narrative
An event regarding a revision of a triathlon insert was reported.Tibial periprosthetic fracture was confirmed following a medical review.Based on the provided information, the product reported in this investigation did not contribute to the event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Company representative reported patient had knee revision.Per medical review, the patient was revised due to a periprosthetic fracture.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6699042
Report Number0002249697-2017-02149
Device Sequence Number16578253
Product Code MBH
UDI-Device Identifier07613327050790
UDI-Public07613327050790
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Catalogue Number5532-G-513
Device Lot NumberR259AR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR